| Model Number |
400PAC60 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing coil embolization procedure in the aortic arch using a penumbra coil 400 (pc400) and a px slim delivery microcatheter (px slim).During the procedure, while advancing a pc400 through the px slim, the physician experienced resistance.Subsequently, the pc400 would not fully advance out of its introducer sheath.Therefore, the pc400 was removed.The procedure was completed using a new pc400 and the same px slim.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following sections were incorrectly reported on the initial mfr report and is being corrected on this follow-up #01 mfr report:.1.Section b.Box 5.Describe event or problem.2.Section g.Box 5.510(k) #.3.Section h.Box 8.Usage of device h3 other text : placeholder.
Event or Problem Description
The patient was undergoing coil embolization procedure in the aortic arch using a pac400 and a px slim delivery microcatheter (px slim).During the procedure, while advancing a pac400 through the px slim, the physician experienced resistance.Subsequently, the pac400 would not fully advance out of its introducer sheath.Therefore, the pac400 was removed.The procedure was completed using a new pac400 and the same px slim.There was no report of an adverse effect to the patient.